Next Article in Journal
When the U.S. Stock Market Becomes Extreme?
Previous Article in Journal
Optimal Consumption and Investment with Labor Income and European/American Capital Guarantee
Previous Article in Special Issue
Modeling and Performance of Bonus-Malus Systems: Stationarity versus Age-Correction
Risks 2014, 2(2), 195-210; doi:10.3390/risks2020195
Article

Neumann Series on the Recursive Moments of Copula-Dependent Aggregate Discounted Claims

*  and
Received: 1 November 2013 / Revised: 10 April 2014 / Accepted: 16 May 2014 / Published: 27 May 2014
(This article belongs to the Special Issue Application of Stochastic Processes in Insurance)
Download PDF [459 KB, uploaded 27 May 2014]

Abstract

We study the recursive moments of aggregate discounted claims, where the dependence between the inter-claim time and the subsequent claim size is considered. Using the general expression for the m-th order moment proposed by Léveillé and Garrido (Scand. Actuar. J. 2001, 2, 98–110), which takes the form of the Volterra integral equation (VIE), we used the method of successive approximation to derive the Neumann series of the recursive moments. We then compute the first two moments of aggregate discounted claims, i.e., its mean and variance, based on the Neumann series expression, where the dependence structure is captured by a Farlie–Gumbel–Morgenstern (FGM) copula, a Gaussian copula and a Gumbel copula with exponential marginal distributions. Insurance premium calculations with their figures are also illustrated.
Keywords: aggregate discounted claims; moments; copulas; Volterra integral equation; Neumann series; insurance premium aggregate discounted claims; moments; copulas; Volterra integral equation; Neumann series; insurance premium
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Share & Cite This Article

Further Mendeley | CiteULike
Export to BibTeX |
EndNote
MDPI and ACS Style

Mohd Ramli, S.N.; Jang, J. Neumann Series on the Recursive Moments of Copula-Dependent Aggregate Discounted Claims. Risks 2014, 2, 195-210.

View more citation formats

Article Metrics

Comments

Cited By

[Return to top]
Risks EISSN 2227-9091 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert